# SDR AALA201609309010

- Difficulty date: September 28, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 53,003 hours, 19,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R4 DOOR EMERGENCY CYLINDER /ACCUMULATOR PRESSURE LOW.  SERVICED R4 DOOR EMERGENCY CYLINDER /ACCUMULATOR PER AMM 52-10-00.
